So I recently got my Cytogenetics back and the results were pretty good. 2/20. Which would mean I started at 98% dropped to 22% in 3 months and then down another 12% to 10% at approx. 5.5 months. The 5th of August will be 6 months on Tasigna. I am happy with my results, but the past few days I have been feeling really crappy and I don't know what to attribute it to. I have been experiencing pretty extreme fatigue and leg and bone pain. Symptoms I haven't felt for a while. I don't know if I can attribute it to the day I got my Cytogentics back being VERY tense for me and after the appt. I sat down and got up and I just felt all the muscles in my body just "tweeK" and I have been pretty sore ever since (Monday). Also, I have been traveling a lot the past few days and have gotten very little sleep. Two nights with almost no sleep and the next two with about 5-6 each. Could this be attributed to the muscle pain and low energy? I worry about disease progression, but since I am responding well, wouldn't that take like....more than a few days? I am being ultra paranoid, but I just feel like crap today. It could be my side affects cycling through? Who knows? -Josh p.s. Last CBC week and a half ago was normal.
Has anyone had.....?
Posted 29 July 2011 - 08:42 AM
Hi - I actually talked to my doctor about the fatigue...for 1- yes - lack of sleep could definitely be wearing you out! I've also been having my one foot fall asleep for no reason, and then when it wakes up, it's like I have a charlie horse in my toes....he thinks it is heat related. Although I can officially say that I've never had the problem before. He recommended making sure I'm getting rest (yeah, right - with 2 young boys and husband on 2nd shift, and work and school), and also making sure I'm getting enough potassium and magnesium...he said try the sports drinks. I have a banana a day - so not sure if that's it!
All I can say is try to relax and rest this coming weekend. Maybe the heat has something to do with our aches / annoyances. All I can say is I don't remember feeling this way last summer...so I have no problem blaming the tasigna!
Good luck .
Posted 29 July 2011 - 11:03 PM
I can speak somewhat generally to what you describe, and that is your lack of sleep over two nights and then very little sleep the next two nights...whenever I get poor sleep, I experience fatigue in a way that I feel like I am losing ground and "feeling sick" because I am so fatigued...then I remember that I have not slept well and that is why I am experiencing such tremendous loss of energy. I try to remember that fact, but I seem to forget the next time that same situation arises. You are progressing in the right direction. Your lack of sleep is very much affecting how you feel. Sleep is a very restorative process. As our bodies fight this fight, we need that restorative sleep so much more and will feel the effects when we do not have it.
Dx'd: 8/2008. Started Gleevec 400 mg 11/08.
Drug break 2011.
Started Tasigna 4/11 450 mg.
Reduction to 300 mg Tasigna 1/2012.
PCRU 4/2013 through 3/2015. (Reduced to 150 mg 7/2014)
12/2015 ? slightly detectable at probably less than 0.01% per Mayo Clinic.
4/2016 PCRU. Still at 150 mg Tasigna.
CESSATION: stopped treatment 7/20/2017.
9/6/2017: barely detectable at 0.01%.
12/11/2017: PCR at 0.09% (did not do the monthly PCR testing.)
12/18/2017: Inevitable call from Onc. Started back on Tasigna at 150 mg. (Considering Sprycel low dose.)
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users